CSpace
ascoliarzela定理的一个推广及应用
郭伟
2002
Source Publication系统科学与数学
ISSN1000-0577
Volume22Issue:1Pages:115
Abstract给出了无穷区间上一类抽象连续函数族相对紧性判断的一个充分必要条件,并应用它获得了抽象空间上一阶微分方程的终值问题和Fredholm型积分方程解的存在性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38064
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
郭伟. ascoliarzela定理的一个推广及应用[J]. 系统科学与数学,2002,22(1):115.
APA 郭伟.(2002).ascoliarzela定理的一个推广及应用.系统科学与数学,22(1),115.
MLA 郭伟."ascoliarzela定理的一个推广及应用".系统科学与数学 22.1(2002):115.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[郭伟]'s Articles
Baidu academic
Similar articles in Baidu academic
[郭伟]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[郭伟]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.